With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Hey everyone, it's been a while since I've visited, because things have been going so well...except for one thing. I have my hysterectomy on 11/5/07, and I NEVER used to get yeast infections, and now I've had 2 since my surgery. I figured maybe the first one came from the antibiotics, since it wasn't long after my surgery that I got it. Well, a few days ago, I started getting another lovely yeast infection, and I am not on antibiotics. I'm wondering if having a hysterectomy makes you more susceptible to develeoping a yeast infection? It's just very frustrating. If you have ever had a yeast infection, then you KNOW what I'm talking about. There's not much that can make you more miserable than one of those! My doctor started me on diflucan 2 days ago, and I've actually gotten worse instead of better. If it's not gone by tomorrow, then I'm supposed to take one more dose. So, please, if you are also having repeated yeast infections, let me know that I'm not alone and that this is NORMAL.
Thanks & God bless,
I am so sorry you are dealing with yeast infections ... they are nasty. Everytime I am put on an antibiotic I always ask the doc for a script for yeast medicine. I always use the Diflucan 1 tablet orally as it works best for me and it's not messy. It does usually get worse before better for me and takes about 3 or 4 days to go away. I have also had to use an occasional second dose if it was really bad.
It is important not to eat too much sugar when you have a yeast infection as it feeds the yeast causing it to grow.
If you google yeast infection you will learn so much as this is an ongoing problem for many women.
I sure hope this gets better for you and if it helps any ... you certainly are not alone sister.
I had 6 yeast infections after my surgery. They came just about every 6-8 weeks. My first one was 3 weeks after surgery and I was given one diflucan tablet. Worked for 6 weeks and then I got another one.
I used to get yeast infections years ago and at that time I used boric Acid in capsules and that always worked. I tried it several times after my surgery but without success. Not until I took a double dose of Diflucan did it go away. I have now been yeast free since Nov. Maybe you should just take the double dose Diflucan to just get rid of it once and for all.
Ooh, that sucks. I'm not sure why you're getting them more. My sister started getting them a lot, but then found out she had diabetes and that could be the culprit. I will get them EVERY SINGLE TIME I take antibiotics, but that's really the only time (although it seems like it's all the time b/c it seems like I'm always on antibiotics). Anyway, I'm sorry I don't have any great advice or answer, b/c I have no idea if having a hyst. can increase them . I do use Diflucan whenever I get them and that always seems to help - I hope it works for you SOON!